# SDR DALA13026950950

- Difficulty date: May 31, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK FROM BS 1212 - 1322 AT AFT CARGO COMPARTMENT.  REMOVED CARGO TRACK AND INSTALLED NEW CARGO TRACK IAW SRM 51-30-1 AND 51-10-4, 51-10-3, PAR 18 AND 21.
